# SDR CALA2025120811861

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,965 hours, 30,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A334113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L HAS CORROSION BETWEEN BS 360 & 380 AT PRODUCTION SPLICE.  CUT STRINGER 27L FROM BS 338 TO FACTORY SPLICE AND FROM FACTORY SPLICE IAW SRM 51-10-02. STR 27L FWD OF FACTORY SPLICE WILL NOW BE COVERED BY LOG PAGE 7064237.  PERFORMED HFEC INSPECTION OF CUT EDGE OF STRINGER PER NDT MANUAL PART 6, 51-00-00 PROC 23, NO DEFECTS NOTED. IAW SRM 53-00-03-2R-1.   FABRICATED, LOCATED, DRILLED, TRIMMED, TREATED, & PRIMED REPAIR PARTS FOR STR 27L SPLICE REPAIR AFT OF FACTORY SPLICE IAW SRM 53-00-03-2R-1.  FABERCATED PARTS INSTALLED AFT STR 27L SPLICE  AND REPLACEMENT STRINGER SECTION FWD TO AND INCLUDING FACTORY SPLICE IAW SRM 53-00-03-2R-1.
